About the Journal

Journal title Wasit Journal of Computer and Mathematics Science
Indexing

Online ISSN

Print ISSN

2788-5879

2788-5887 

Frequency 4 issues per year

DOI

prefix 10.31185

Editor in Chief 

 

 

 

Managing Editor of Computer Science section

 

Managing Editor of Mathematics Section

Assoc. Prof.Mohd Arfian Ismail, Faculty of Computing, College of Computing and Applied Sciences, Universiti Malaysia Pahang, Malaysia 

Email: arfian@ump.edu.my 

 

Assist. Prof. Dr.Mohammad Aljanabi, Department of Computer, College of Education, Al-Iraqia University, Iraq 

 Email:mohammad.khaleel@aliraqia.edu.iq

Assist.Prof.Dr.Hijaz Ahmad, Near East University, Nicosia, Cyprus

Email: hijaz.ahmad@neu.edu.tr 

 

Organized by  College of Computer and Information Technology – University of Wasit, Iraq
Citation Analysis Scopus  | Google Scholar
Acceptance Rate: 40%
Review Speed: 90 days 
   
Before submission,
You have to make sure that your paper is prepared using the WJCMS paper Template, or Latex Template has been carefully proofread and polished, and conformed to the author's guidelines.  
Online Submissions
Registration and login are required to submit items online and check current submissions' status. 

 

Current Issue

Vol. 3 No. 1 (2024)
Published: 2024-03-30

Computer

  • Teeth and Technology: The Responsibility of Artificial Intelligence Techniques in the Dental Field- A Literature Review

    Maad M. Mijwil
    1-17
    DOI: https://doi.org/10.31185/wjcms.240
  • Unsupervised Classification of Landsat-8 Satellite Imagery-Based on ISO Clustering

    Ehsan Ali Al-Zubaidi, Riyad Ghafel Abdul Hussein Al Khafaji
    40-53
    DOI: https://doi.org/10.31185/wjcms.212
  • A proposed CLCOA Technique Based on CLAHE using Cat Optimized Algorithm for Plants Images Enhancement

    Ahmed Naser
    18-27
    DOI: https://doi.org/10.31185/wjcms.202
  • Enhancing Spam Detection: A Crow-Optimized FFNN with LSTM for Email Security

    Saif Alsudani, Hussein Ali Manji Nasrawi, Muntadher Hasan Shattawi, Adel Ghazikhani
    28-39
    DOI: https://doi.org/10.31185/wjcms.199

Mathematics

View All Issues